# SDR SWAA2022110151648

- Difficulty date: October 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE BRACKET LOCATED AT BS 1040 AND LBL 7 IN TAIL COMPARTMENT 2022-517175 / [01] REPIRED INTERNAL STRUCTURE BRACKET LOCATED AT BS 1040 AND LBL 7 IN TAIL COMPARTMENT IAW EA 22-127-03005 AND EA 22-127-03005-WIP1;[02] TASK CARD COMPLETED
